Alert archive / Colorado / Freeze Warnings in 2007

Freeze Warning 2, NWS Pueblo, CO

June 7, 20075 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Jun 7, 2007, 10:58 AM MDT for 5 counties in Colorado. It took effect at Jun 8, 2007, 3:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2007, 10:58 AM MDT (16:58 UTC)
In effect from
Jun 8, 2007, 3:00 AM MDT
Expired
Jun 8, 2007, 8:00 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1730 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 071658
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1058 AM MDT THU JUN 7 2007

...WINDS DECREASING...

.WINDS WILL CONTINUE TO BE GUSTY THROUGH THIS AFTERNOON AND
EVENING BUT WIND GUST SPEEDS WILL GRADUALLY DIMINISH. A FEW AREAS
MAY CONTINUE TO HAVE WIND GUSTS OVER 35 MPH AT TIMES THIS
AFTERNOON ESPECIALLY ALONG AND WEST OF I-25 IN WESTERN EL PASO
COUNTY. 

COZ081-082-084-085-071800-
/O.CAN.KPUB.HW.W.0005.000000T0000Z-070607T1800Z/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS
1058 AM MDT THU JUN 7 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE HIGH
WIND WARNING. 

WINDS WILL REMAIN GUSTY OVER THE PIKE PEAK REGION THROUGH THIS
AFTERNOON AND EVENING. HOWEVER, WIND SPEEDS WILL GRADUALLY
DIMINISH WITH GUSTS DROPPING BELOW 40 MPH BY LATE AFTERNOON.

$$

COZ069>071-072300-
/O.UPG.KPUB.FZ.A.0002.070608T0900Z-070608T1400Z/
/O.NEW.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1058 AM MDT THU JUN 7 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES TO
DROP INTO THE MID 20S EARLY FRIDAY MORNING ESPECIALLY OVER THE
LOWEST AREAS OF THE SAN LUIS VALLEY FLOOR. TEMPERATURES WILL DIP
BELOW FREEZING AFTER MIDNIGHT AND STAY BELOW FREEZING UNTIL AROUND
800 AM ON FRIDAY.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
4 follow-up statements
000 
WWUS75 KPUB 072141
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT THU JUN 7 2007

...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW
FREEZING TONIGHT IN THE SAN LUIS VALLEY.

COZ069>071-080345-
/O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
341 PM MDT THU JUN 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. 

THE SAN LUIS VALLEY WILL EXPERIENCE VERY COLD TEMPERATURES TONIGHT
WITH OVERNIGHT LOWS DIPPING INTO THE MID AND UPPER 20S. THE
COLDEST TEMPERATURES WILL BE IN THE LOW DRAINAGE AREAS OF THE
VALLEY SUCH AS ALONG AND NEAR THE RIO GRANDE RIVER. 

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
000 
WWUS75 KPUB 080308
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
908 PM MDT THU JUN 7 2007

...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW
FREEZING TONIGHT IN THE SAN LUIS VALLEY.

COZ069>071-080915-
/O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
908 PM MDT THU JUN 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. 

THE SAN LUIS VALLEY WILL EXPERIENCE VERY COLD TEMPERATURES
TONIGHT WITH OVERNIGHT LOWS DIPPING INTO THE MID AND UPPER 20S.
THE COLDEST TEMPERATURES WILL BE IN THE LOW DRAINAGE AREAS OF THE
VALLEY SUCH AS ALONG AND NEAR THE RIO GRANDE RIVER.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
000 
WWUS75 KPUB 080816
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
216 AM MDT FRI JUN 8 2007

...FREEZING TEMPERATURES TONIGHT IN SAN LUIS VALLEY...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW
FREEZING TONIGHT IN THE SAN LUIS VALLEY.

COZ069>071-081400-
/O.CON.KPUB.FZ.W.0002.070608T0900Z-070608T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
216 AM MDT FRI JUN 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

LOW TEMPERATURES THIS MORNING IN THE SAN LUIS VALLEY WILL
FALL INTO THE MID AND UPPER 20S. THE COLDEST TEMPERATURES WILL BE
IN THE LOW DRAINAGE AREAS OF THE VALLEY SUCH AS ALONG AND NEAR THE
RIO GRANDE RIVER.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$
000 
WWUS75 KPUB 081333
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
733 AM MDT FRI JUN 8 2007

...TEMPERATURES ARE NOW WARMING...

.THIS MORNING THERE WERE SOME VERY COLD TEMPERATURES IN THE SAN
LUIS VALLEY...WITH LOWS GENERALLY RANGING FROM 26 TO 30 DEGREES.
TEMPERATURES ARE NOW WARMING ABOVE FREEZING AND THUS THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM.

COZ069>071-081445-
/O.EXP.KPUB.FZ.W.0002.000000T0000Z-070608T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
733 AM MDT FRI JUN 8 2007

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FREEZE WARNING FOR THE SAN LUIS VALLEY WILL EXPIRE AT 8 AM MDT THIS
MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Jun 7, 4:20 AM MDT, 6 hours 38 minutes earlier.

Area forecast discussion, Jun 7, 4:20 AM MDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
420 AM MDT THU JUN 7 2007

.SHORT TERM...
(TODAY AND TONIGHT)

WINDS ARE THE MAIN FORECAST CONCERN IN THE SHORT TERM.  AUTOMATED
SENSORS OVR NORTHWEST PORTIONS OF EL PASO COUNTY ARE CURRENTLY
SHOWING GUSTS RANGING FROM 50 TO 60 KTS AND THUS WILL KEEP THE HIGH
WIND WARNING IN EFFECT.  FROM THE LIMITED DATA AVAILABLE IN TELLER
COUNTY...I AM NOT FINDING ANY AREAS REACHING HIGH WIND
CRITERIA...BUT BEING THAT THE DATA IS LIMITED WL ALSO KEEP THE
WARNING IN EFFECT FOR TELLER COUNTY.  THE AREA OF VERY STRONG
DAMAGING WINDS WL BE CONFINED TO A SMALL AREA OF NORTHWEST EL PASO
COUNTY...MAINLY NORTH OF HIGHWAY 24 AND WEST OF INTERSTATE 25...AND
NORTHEAST TELLER COUNTY.  MODEL CROSS-SECTIONS INDICATE THE MT TOP
STABLE LAYER SHOULD BREAK DOWN AROUND MIDMORNING...AND SHOULD THEN
SEE THE DAMAGING WINDS COME TO AN END ALTHOUGH IT WL STILL BE WINDY...AND
THE WARNING MAY NEED TO BE CANCELLED PRIOR TO NOON IF THINGS WORK
OUT LIKE THE MODEL IS FORECASTING.  THE STRONG UPR LOW IS SITTING
OVR SD AND IT IS FORECAST TO WEAKEN AND LIFT NE THRU THE DAY...WHICH
WL MEAN A GRADUAL DECREASE IN THE WINDS. ALTHOUGH MOST AREAS WL HAVE
BREEZY TO WINDY CONDITIONS TODAY. HAVE NOT SEEN ANY REPORTS OF SNOW
IN THE LAST FEW HOURS OVR THE CENTRAL MTS...AND CANNOT SEE ANYTHING
ON RADAR...WL JUST KEEP SOME ISOLD TO SCT POPS IN THE FORECAST.
WITH CAA TODAY TEMPS WL BE COOLER THAN YESTERDAY.  TONIGHT THE MAIN
CONCERN IS THE LOW TEMPS FOR THE SAN LUIS VALLEY.  IT LOOKS LIKE
CLOUDS WL BE LACKING...AND THE WINDS WL DIE DOWN...AND WITH A COOLER
AIR MASS IN PLACE...THE TEMPS WL LIKELY DROP INTO THE MID AND UPPER
20S.  THUS WL ISSUE A FREEZE WATCH FOR ALL OF THE SAN LUIS VALLEY
FOR TONIGHT. TEMPS ACRS MOST OF THE FORECAST AREA TONIGHT WL BE
SEVERAL DEGREES BELOW NORMAL. TONIGHT SFC HIGH PRESSURE BUILDS INTO
THE AREA FROM THE NORTH AND THE WINDS TURN EASTERLY ALONG THE SERN
MTS AND THE NAM IS INDICATING AN INCREASE IN LOW LEVEL MSTR ALONG
THE MTS WHICH COULD RESULT IN SOME LOW CLOUDS.

.LONG TERM...
(FRIDAY THROUGH WEDNESDAY)

FRIDAY-SATURDAY...MODERATE WESTERLY FLOW ALOFT FRIDAY BECOMES MORE
SOUTHWEST AS UPPER TROUGH ACROSS THE WEST COAST DIGS ACROSS THE
SOUTHERN GREAT BASIN AND THE DESERT SW. LATEST MODELS A TAD SLOWER
AND FURTHER WEST WITH WEST COAST SYSTEM...ALLOWING FOR A SLOW
INCREASE OF LOW LEVEL MOISTURE FROM THE GULF MOVING ACROSS THE
REGION WITH SOUTHERLY LOW LEVEL RETURN FLOW SETTING UP. LATEST WRF
INDICATING SOME AVAILABLE MOISTURE ACROSS THE CENTRAL MTS FRIDAY AND
HAVE ADDED SLIGHT POPS FOR THE AFTERNOON AND EVENING HOURS. MODELS
INDICATING MINOR SHORT WAVE EMBEDDED IN THE FLOW ALOFT MOVING ACROSS
THE STATE SATURDAY...AND WITH INCREASING MOISTURE HAVE
ADDED/INCREASED POPS ACROSS THE AREA FOR SATURDAY AFTERNOON AND
EVENING. MODELS INDICATING CAPES BETWEEN 400-1200 J/KG ACROSS THE
AREA...AND WITH INCREASING FLOW ALOFT...COULD SEE A FEW
STRONG/SEVERE STORMS PRODUCING HAIL UP TO AN INCH IN DIAMETER.

SUNDAY-MONDAY...MODERATE WEST TO SOUTHWEST FLOW CONTINUES ACROSS THE
REGION THROUGH THIS PERIOD AS NEXT EASTERN PACIFIC SYSTEM AND
ASSOCIATED COLD FRONT MOVES ONSHORE ACROSS THE WEST COAST SUNDAY AND
INTO THE GREAT BASIN REGION THROUGH MONDAY. WRF 2-3C COOLER AT H7
THAN GFS ACROSS THE AREA SUNDAY...OWNING TO MORE CONVECTION...AND
HAVE STAYED CLOSER TO GFS WITH WARMER TEMPS AND SLIGHT THUNDERSTORM
CHANCES. PREFRONTAL TROUGH AND DOWNSLOPE FLOW TO ALLOW FOR WARM
TEMPERATURES ONCE AGAIN ON MONDAY.

TUESDAY-WEDNESDAY...NO CHANGES TO THIS PERIOD AS PASSING SYSTEM AND
STAND UP COLD FRONT NOT AS STRONG AS LAST SYSTEM...THOUGH WILL SEE
TEMPERATURES TUESDAY SOME 5-15F COOLER THAN MONDAY. UPPER LEVEL
RIDGING REBUILDS ACROSS THE AREA ON WEDNESDAY WITH AT OR ABOVE
SEASONAL TEMPERATURES AND CONTINUED SLIGHT CHANCES OF DIURNAL
CONVECTION.  -MW

&&

.AVIATION...VERY WINDY CONDITIONS ARE EXPECTED THIS MORNING OVR
NORTHWEST EL PASO AND ERN TELLER COUNTIES WITH GUSTS OF 50 TO 60
KTS.  THE REST OF THE AREA TODAY WL HAVE BREEZY TO WINDY
CONDITIONS...WHICH COULD AGAIN CAUSE SOME AREAS OF BLOWING DUST
REDUCING THE VISIBILITY AT TIMES.  WINDS WL DECREASE TONIGHT. LATE
TONIGHT SOME LOW CLOUDS COULD DEVELOP ALONG THE EASTERN SLOPES OF
THE SOUTHEAST MOUNTAINS AND ADJACENT AREAS...WITH MVFR CONDITIONS POSSIBLE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL NOON MDT TODAY FOR COZ081-082-084-085.

FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
COZ069>071.

&&

28/23
Hazardous weather outlook, Jun 7, 6:15 AM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
615 AM MDT THU JUN 7 2007

COZ058>089-093>099-081215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
615 AM MDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

STRONG DAMAGING WIND GUSTS WILL BE FOUND THIS MORNING OVER PORTIONS
OF NORTHWEST EL PASO COUNTY...AND NORTHEAST TELLER COUNTY. THERE
WILL BE GUSTS OF 50 TO 70 MPH IN AN AREA MAINLY NORTH OF HIGHWAY
24...AND WEST OF INTERSTATE 25. BY LATE MORNING THESE WINDS ARE
EXPECTED TO DECREASE. TONIGHT IN THE SAN LUIS VALLEY...TEMPERATURES
ARE EXPECTED TO FALL BELOW FREEZING...WITH LOWS IN THE MID AND
UPPER 20S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING
ACROSS THE CENTRAL MOUNTAINS...WITH ISOLATED TO SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS POSSIBLE SATURDAY THROUGH WEDNESDAY ACROSS
MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREATS FROM
THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO
AROUND 40 MPH. A FEW OF THE STRONGER STORMS ON SATURDAY AND SUNDAY
WILL BE CAPABLE OF PRODUCING HAIL TO AROUND 3/4 OF AN INCH IN
DIAMETER...ALONG WITH WIND GUSTS TO NEAR 60 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS ARE LIKELY
THIS MORNING OVER NORTHWEST EL PASO AND NORTHEAST TELLER COUNTIES.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:17 AM MDTFreeze WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache7 hr

Nearby

Freeze Warnings in Colorado, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.